# SDR SWIA202266591

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000390
- Aircraft time: 22,261 hours, 12,556 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

D: ON TAXI OUT WE STARTED GETTING A STRONG SMELL IN THE COCKPIT AND IN THE REST OF THE AIRPLANE OF SOMETHING BURNING. WE STARTED LOOKING AT THE ELECTRICAL PAGE AND FOUND NOTHING. A REMOTE CB WAS TRIPPED, LH RECIRC FAN. THEN SENT HAS CONTINUED TO STAY IN THE AIRPLANE UNTIL WE GOT BACK TO THE GATE AND OPENED DOORS AND WINDOWS. / C: TROUBLESHOT ELECTRICAL SMOKE SMELL, CMC FLAGGING FAULT CODE: 21240008AM2 AND 21245800AM1 LH RECIRC FAN.  NO SMOKE CAUTION MESSAGES OR SMOKE WARNING MESSAGES NOTED ON EICAS.  ONLY CB ADVISORY MESSAGE NOTED ON EICAS.  AS REPORTED BY THE PILOT, A REMOTE CB WAS TRIPPED  (LH RECIRC FAN).  DEFERRED LH RECIRC FAN PER MEL 21-24-1A.  MX ACTION COMPLETE.  PLACARD INSTALLED.  ALSO, COMPLIED WITH ABNORMAL SMOKE SMELL IN THE CABIN/COCKPIT REF FIM 21-20-00-810-801-A.  RAN BOTH PACKS FOR 15 MINUTES MINIMUM TO AIR OUT THE CABIN/COCKPIT AND OPENED WINDOWS TO VENT OUT SMELL.  NO ELECTRICAL SMELL NOTED AT THIS TIME.   ONE PRIOR PAX INDUCED SMOKE EVENT NOTED FROM THE AFT LAV SMOKE DETECTOR ON 10/3/22.  NOOCT 05, 2022  STATION: YYZ--TROUBLESHOT ELECTRICAL SMOKE SMELL, CMC FLAGGING FAULT CODE: 21240008AM2 AND 21245800AM1 LH RECIRC FAN.  NO SMOKE CAUTION MESSAGES OR SMOKE WARNING MESSAGES NOTED ON EICAS.  ONLY CB ADVISORY MESSAGE NOTED ON EICAS.  AS REPORTED BY THE PILOT, A REMOTE CB WAS TRIPPED  (LH RECIRC FAN).  DEFERRED LH RECIRC FAN PER MEL 21-24-1A.  MX ACTION COMPLETE.  PLACARD INSTALLED.  ALSO, COMPLIED WITH ABNORMAL SMOKE SMELL IN THE CABIN/COCKPIT REF FIM 21-20-00-810-801-A.  RAN BOTH PACKS FOR 15 MINUTES MINIMUM TO AIR OUT THE CABIN/COCKPIT AND OPENED WINDOWS/DOORS TO VENT OUT SMELL.  NO ELECTRICAL SMELL NOTED AT THIS TIME.   ONE PRIOR PAX INDUCED SMOKE EVENT NOTED FROM THE AFT LAV SMOKE DETECTOR ON 10/3/22.  NO OTHER EVENTS NOTED.  AIRCRAFT OK FOR SERVICE.
